Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 286, NWS Atlanta, GA

July 14, 201511 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 14, 2015, 9:22 PM EDT for 11 counties in Georgia. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 9:22 PM EDT (01:22 UTC)
Expired
Jul 14, 2015, 10:00 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Barrow County, GA, Clayton County, GA, Coweta County, GA, DeKalb County, GA, Fayette County, GA, Fulton County, GA, Gwinnett County, GA, Henry County, GA, Newton County, GA, Rockdale County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 44 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 9:25 PM EDTTSTM WND DMGComfort Hill, GAAROUND 20 INSTANCES OF TREES AND POWER LINES DOWN THROUGHOUT DEKALB COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 4:59 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
756 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1683 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

379 
WUUS52 KFFC 150122
SVRFFC
GAC013-063-077-089-113-121-135-151-217-247-297-150200-
/O.NEW.KFFC.SV.W.0286.150715T0122Z-150715T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 PM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GWINNETT COUNTY IN NORTH CENTRAL GEORGIA...
  ROCKDALE COUNTY IN NORTH CENTRAL GEORGIA...
  SOUTHWESTERN BARROW COUNTY IN NORTH CENTRAL GEORGIA...
  NORTHEASTERN COWETA COUNTY IN WEST CENTRAL GEORGIA...
  WALTON COUNTY IN NORTH CENTRAL GEORGIA...
  DEKALB COUNTY IN NORTH CENTRAL GEORGIA...
  CLAYTON COUNTY IN NORTH CENTRAL GEORGIA...
  SOUTHERN FULTON COUNTY IN NORTH CENTRAL GEORGIA...
  NEWTON COUNTY IN NORTH CENTRAL GEORGIA...
  HENRY COUNTY IN NORTH CENTRAL GEORGIA...
  FAYETTE COUNTY IN NORTH CENTRAL GEORGIA...

* UNTIL 1000 PM EDT

* AT 921 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM
  NEAR SUWANEE TO LILBURN TO PINE LAKE TO NEAR HAPEVILLE TO NEAR 
  COLLEGE PARK TO NEAR FAIRBURN TO NEAR CHATTAHOOCHEE HILLS... 
  MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ATLANTA...NEWNAN...LAWRENCEVILLE...MCDONOUGH...DECATUR...
  FAYETTEVILLE...CONYERS...WINDER...MONROE...COVINGTON...JONESBORO...
  PEACHTREE CITY...EAST POINT...DULUTH...STOCKBRIDGE...UNION CITY...
  SUGAR HILL...FOREST PARK...SNELLVILLE AND SUWANEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3358 8481 3363 8475 3362 8474 3366 8458
      3381 8423 3388 8417 3405 8412 3405 8410
      3407 8411 3413 8409 3405 8381 3398 8363
      3356 8374 3345 8393 3340 8398 3339 8398
      3335 8439 3334 8438 3334 8472 3345 8480
TIME...MOT...LOC 0121Z 307DEG 40KT 3404 8411 3386 8414 3378 8422 3369
8439 3364 8452 3362 8464 3364 8479

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 7:11 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jul 14, 7:11 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT TUE JUL 14 2015

.PREV DISCUSSION... /ISSUED 326 PM EDT TUE JUL 14 2015/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
LATEST REGIONAL RADAR LOOP SHOWS ANOTHER CONVECTIVE COMPLEX GETTING
ORGANIZED ACROSS NORTH TN AND TRACKING SOUTH-SOUTHEAST. SPC HAS
PLACED MUCH OF TN IN A SEVERE THUNDERSTORM WATCH UNTIL 10 PM THIS
EVENING. HIRES RADAR MODELS ARE SHOWING BETTER AGREEMENT WITH THIS
COMPLEX PUSHING INTO FAR NORTH GA BETWEEN 5-7 PM THEN PUSHING
SOUTHWARD AND ACROSS THE ATLANTA METRO AREA BY 8-10 PM.. THEN INTO
PARTS OF CENTRAL GA BY MIDNIGHT AND CONTINUING INTO THE EARLY
WEDNESDAY MORNING HOURS. HOWEVER...DO EXPECT THE STRENGTH OF THIS
CONVECTION TO GREATLY DIMINISH AFTER MIDNIGHT AS IT PUSHES INTO
PARTS OF CENTRAL GA. BEFORE THEN... THESE STORMS COULD CONTINUE TO
BE STRONG AND POSSIBLY SEVERE THROUGH THE EVENING ACROSS NORTH
GA... AND WOULD NOT BE SURPRISED TO SEE PARTS OF NORTH GA PLACED
IN A SEVERE THUNDERSTORM WATCH BY 5-6 PM THIS EVENING. WILL HAVE
TO MONITOR THIS STORM COMPLEX CLOSELY THROUGH THE EVENING AS
INSTABILITIES REMAIN MODERATELY STRONG INTO THE EVENING. THE MAIN
STORM THREATS THROUGH AT LEAST THE EVENING CONTINUE TO BE DAMAGING
WINDS... FREQUENT LIGHTING AND POSSIBLY SOME LARGE HAIL AT TIMES.
LOCALIZED BRIEF FLOODING CANNOT BE RULED OUT AS WELL... ESPECIALLY
IF ANY TRAINING OCCURS IN THE MOUNTAINS. ALL INTEREST ACROSS NORTH
AND CENTRAL GA SHOULD CLOSELY MONITOR THE WEATHER FOR POSSIBLE
WATCHES AND/OR WARNINGS THIS LATE AFTERNOON AND EVENING.

MODELS ARE SHOWING SCATTERED SHOWERS AND POSSIBLY A FEW
THUNDERSTORMS DEVELOPING ALONG A WEAK SURFACE TROUGH THAT DIPS INTO
NORTH GA AROUND 5-7 AM WEDNESDAY MORNING. ALTHOUGH EXPECTING MAINLY
SHOWERS WITH THIS MORNING CONVECTION... CANNOT RULE OUT A FEW NON-
SEVERE THUNDERSTORMS IN NORTH GA WEDNESDAY MORNING. THE COMBINATION
OF THE WEAK SURFACE TROUGH AND WEAK DISTURBANCES IN THE NW FLOW
ALOFT WILL HELP SPARK SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
ACROSS PARTS OF NORTH AND CENTRAL GA BETWEEN 2PM AND 10PM ON
WEDNESDAY. A FEW OF THESE COULD BE SEVERE AS WELL. THIS THREAT
SHOULD END BY 10 PM WEDNESDAY EVENING.

OTHERWISE... WILL ALLOW THE HEAT ADVISORY ACROSS PARTS OF CENTRAL GA
TO EXPIRE BY 7 PM THIS EVENING... AND ANOTHER HEAT ADVISORY WILL
LIKELY BE NEEDED FOR PARTS OF FAR CENTRAL GA AGAIN WEDNESDAY
AFTERNOON. WILL LET THE MIDNIGHT SHIFT HANDLE THIS. ALSO... A MAV
AND MET BLEND FOR TEMPS AND POPS LOOKED REASONABLE THROUGH THE SHORT
TERM.

39

LONG TERM /THURSDAY THROUGH TUESDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. A WEAK COLD FRONT
AND PREFRONTAL TROUGH WILL BE MOVING INTO/OVER THE AREA WEDNESDAY
NIGHT WITH THE MAIN UPPER TROUGH BEGINNING TO MOVE OFFSHORE THE
EAST COAST. HIGHEST POPS WILL BE SHIFTING TO CENTRAL GA WHERE SOME
POTENTIAL FOR SEVERE STORMS MAY LINGER DURING THE EVENING...
POSSIBLY THE OVERNIGHT HOURS.

OTHERWISE HIGH PRESSURE RIDGE ALOFT BUILDS SOME OVER THE AREA ON
THURSDAY WITH THE CENTER REMAINING TO THE WEST. THIS PATTERN CONTINUES
THROUGH THE WEEKEND WITH JUST SOME WEAKENING OF THE UPPER RIDGE ON MONDAY.
THIS WILL ALSO WEAKEN/DIMINISH THE NW FLOW ALOFT AND SHORT WAVE
POTENTIAL OVER THE CWA...ALLOWING FOR A VERY DIURNAL NATURE TO ANY
SHOWERS AND THUNDERSTORMS.

TEMPERATURES FOR THE MOST PART WILL BE A COUPLE TO A FEW DEGREES ABOVE
NORMAL DURING THE LONG TERM PERIOD.

BDL/01

&&

.AVIATION...
00Z UPDATE...
CONTINUE TO MONITOR A LINE OF STRONG TO SEVERE THUNDERSTORMS OVER
FAR NORTH GEORGIA WHICH LOOKS TO ADVANCE TOWARD THE ATL AREA SITES
BY 00Z. THIS TIMING STILL LOOKS GOOD IN THE TAF AND WILL
INITIALIZE TEMPO IN 00Z SET FROM THE INITIAL LINE. LOOKS LIKE A
COUPLE HOURS LATER FOR MCN AND CSG ALTHOUGH PROSPECTS OF LINE
GETTING THERE ARE NOT AS HIGH BEFORE DISSIPATION. NEW LINE OF
STORMS LOOKS TO DEVELOP OVER CENTRAL GA WED AFTERNOON AND WILL
INCLUDE PROB30 FOR MCN AND CSG.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON TSRA TIMING AND WED POTENTIAL.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  94  72  93 /  80  30  20  10
ATLANTA         76  92  72  91 /  80  40  20  10
BLAIRSVILLE     68  89  63  86 /  50  40  10  10
CARTERSVILLE    74  93  67  91 /  80  40  20  10
COLUMBUS        77  96  75  94 /  40  40  30  30
GAINESVILLE     74  91  71  90 /  80  40  10  10
MACON           76  97  74  95 /  50  40  30  20
ROME            74  93  69  92 /  80  40  10  10
PEACHTREE CITY  74  94  70  92 /  70  40  20  20
VIDALIA         77  96  76  96 /  50  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GORDON...GWINNETT...HALL...HARALSON...HEARD...HENRY...
JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...
ROCKDALE...SOUTH FULTON...TOWNS...UNION...WALKER...WALTON...
WHITE...WHITFIELD...WILKES.

HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON...
JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION...
MONROE...MONTGOMERY...PEACH...PULASKI...SCHLEY...STEWART...
SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON.

&&

SHORT TERM...DEESE
LONG TERM....RW
AVIATION...DEESE
Hazardous weather outlook, Jul 14, 5:36 PM EDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
536 PM EDT TUE JUL 14 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-152145-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
536 PM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

SEVERE THUNDERSTORMS ARE EXPECTED OVER NORTH GEORGIA AND PARTS OF
CENTRAL GEORGIA THIS EVENING INTO TONIGHT.

WEATHER HAZARDS EXPECTED...
DAMAGING WINDS UP TO 70 MPH AND FREQUENT LIGHTNING.
LARGE HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE.

DISCUSSION...
A LINE OF SEVERE THUNDERSTORMS WILL MOVE SOUTHWARD INTO NORTH
GEORGIA AND CONTINUE MOVING THROUGH THE AREA INTO TONIGHT. SOME
STORMS WILL BE SEVERE...WITH THE GREATEST THREAT OVER NORTH
GEORGIA. THESE STORMS WILL LIKELY BEGIN TO WEAKEN AS THEY PUSH
INTO CENTRAL GEORGIA LATER TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SEVERE THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY FOR CENTRAL AND
PORTIONS OF NORTH GEORGIA WITH DAMAGING WINDS AND FREQUENT LIGHTNING
BEING THE PRIMARY HAZARDS. LARGE HAIL AND HEAVY RAINFALL WILL ALSO
BE POSSIBLE. THERE WILL BE A CHANCE OF THUNDERSTORMS FOR MAINLY
CENTRAL GEORGIA ON THURSDAY AND ACROSS THE AREA FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...BUT SPOTTERS NEED
TO REMAIN ALERT THIS EVENING INTO TONIGHT...AND ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 14, 8:53 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT TUE JUL 14 2015

GAZ038-039-050-051-062-150130-
TALIAFERRO GA-OGLETHORPE GA-GREENE GA-WILKES GA-WARREN GA-
853 PM EDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...OGLETHORPE...
GREENE...WILKES AND WARREN COUNTIES UNTIL 930 PM EDT...

AT 852 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
LEADING EDGE OF A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 6
MILES EAST OF TIGNALL TO NEAR RAYLE TO NEAR LEXINGTON...AND MOVING
SOUTHEAST AT 50 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WASHINGTON...CRAWFORDVILLE...LEXINGTON...UNION POINT...TIGNALL...
WOODVILLE...WHITE PLAINS...SILOAM...NORWOOD...RAYLE...SHARON...
CAMAK...ALEXANDER STEPHENS PARK...METASVILLE...SANDY CROSS...FLORAL
HILL...CADLEY...FICKLIN...HUTCHINGS AND LYNEVILLE.

LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
      3364 8259 3363 8261 3363 8262 3362 8262
      3361 8265 3345 8259 3344 8262 3347 8305
      3387 8318 3386 8289 3391 8262 3386 8261
      3387 8258 3387 8257 3383 8260 3364 8248
TIME...MOT...LOC 0052Z 335DEG 61KT 3385 8263 3374 8286 3384 8314
Local storm report, Jul 14, 8:54 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     3 S JASPER              34.43N  84.43W
07/14/2015                   PICKENS            GA   911 CALL CENTER

            NUMEROUS TREES REPORTED DOWN...ESPECIALLY IN THE
            SOUTHERN END OF THE COUNTY.

&&

EVENT NUMBER FFC1500527

RWILLIS
Local storm report, Jul 14, 9:03 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     CARTERSVILLE            34.17N  84.80W
07/14/2015                   BARTOW             GA   911 CALL CENTER

            911 CALL CENTER HAS RECEIVED NUMEROUS REPORTS OF TREES
            DOWN COUNTY-WIDE. BASED ON RADAR VELOCITY
            DATA...ESTIMATED AREA WITH GREATEST IMPACT LOOKS TO BE
            AROUND CARTERSVILLE AROUND 830PM.

&&

EVENT NUMBER FFC1500528

KOVACIK
Special weather statement, Jul 14, 9:04 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
904 PM EDT TUE JUL 14 2015

GAZ036>038-150130-
OGLETHORPE GA-OCONEE GA-CLARKE GA-
904 PM EDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR OGLETHORPE...OCONEE AND CLARKE
COUNTIES UNTIL 930 PM EDT...

AT 902 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR NORTH HIGH SHOALS TO
NEAR CRAWFORD...AND MOVING SOUTHEAST AT 45 MPH.

  HAZARD...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY. LOCALIZED FLOODING IN LOW LYING AND POOR
           DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
           AND BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
           HYDROPLANING. WHEN WATER COVERS THE ROAD...REMEMBER TO
           TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
WATKINSVILLE...ATHENS...WINTERVILLE...BOGART...ARNOLDSVILLE...
WHITEHALL...BARNETT SHOALS... BEECHWOOD HILLS...BARRETTS
MILL...DUNLAP...HUTCHINGS...EASTVILLE AND OCONEE HEIGHTS.

LAT...LON 3400 8328 3400 8326 3401 8323 3400 8322
      3400 8321 3384 8316 3377 8332 3393 8360
      3398 8351 3403 8332
TIME...MOT...LOC 0102Z 328DEG 38KT 3385 8349 3385 8316
Local storm report, Jul 14, 9:08 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     1 NNE ARNOLDSVILLE      33.92N  83.21W
07/14/2015                   OGLETHORPE         GA   911 CALL CENTER

            SEVERAL TREES BLOWN DOWN INCLUDING ON MEYER FARM
            RD...ONNIE COLQUITT RD...AND LEXINGTON-CARLTON RD

&&

EVENT NUMBER FFC1500529

RWILLIS
Local storm report, Jul 14, 9:17 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     CALHOUN                 34.50N  84.95W
07/14/2015                   GORDON             GA   911 CALL CENTER

            SEVERAL TREES WERE DOWNED ACROSS THE COUNTY...INCLUDING
            IN CALHOUN.

&&

EVENT NUMBER FFC1500530

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:00 PM EDTSevere Thunderstorm WarningFFCMadison, Oglethorpe, Wilkes45 min
Jul 14, 8:06 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd24 min
Jul 14, 8:12 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson48 min
Jul 14, 8:16 PM EDTSevere Thunderstorm WarningFFCBartow29 min
Jul 14, 8:17 PM EDTSpecial Weather StatementFFCClarke28 min
Jul 14, 8:22 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Gordon, Paulding, Pickens23 min
Jul 14, 8:23 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Oconee, Oglethorpe37 min
Jul 14, 8:30 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk30 min
Jul 14, 8:32 PM EDTSpecial Weather StatementFFCForsyth28 min
Jul 14, 8:44 PM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 6 more46 min
Jul 14, 8:53 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes37 min
Jul 14, 8:55 PM EDTSevere Thunderstorm WarningFFCMorgan, Oconee, Walton50 min
Jul 14, 9:04 PM EDTSpecial Weather StatementFFCClarke26 min
Jul 14, 9:28 PM EDTSpecial Weather StatementFFCGreene, Morgan32 min
Jul 14, 9:30 PM EDTSpecial Weather StatementFFCWarren30 min
Jul 14, 9:32 PM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Haralson, Paulding and 1 more28 min
Jul 14, 9:53 PM EDTSpecial Weather StatementFFCCarroll, Clayton, Cobb, Coweta, DeKalb, Douglas and 10 more52 min
Jul 14, 10:39 PM EDTSpecial Weather StatementFFCCarroll, Clayton, Coweta, Fayette, Heard, Lamar and 2 more51 min
Jul 14, 11:24 PM EDTSpecial Weather StatementFFCBibb, Coweta, Jones, Lamar, Meriwether, Monroe and 3 more66 min
Jul 15, 3:34 AM EDTHeat AdvisoryFFCBleckley, Dodge, Emanuel, Jefferson, Johnson, Laurens and 10 more15 hr
Jul 15, 3:51 PM EDTSpecial Weather StatementFFCDouglas24 min
Jul 15, 4:12 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton48 min
Jul 15, 4:54 PM EDTSpecial Weather StatementFFCWilcox21 min
Jul 15, 4:58 PM EDTSpecial Weather StatementFFCSpalding32 min
Jul 15, 5:18 PM EDTSpecial Weather StatementFFCLamar27 min
Jul 15, 5:22 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart38 min
Jul 15, 5:39 PM EDTSpecial Weather StatementFFCBibb36 min
Jul 15, 5:50 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs40 min
Jul 15, 6:36 PM EDTSpecial Weather StatementFFCToombs24 min
Jul 15, 7:56 PM EDTSpecial Weather StatementFFCLaurens, Wheeler34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.